Biblio Index

Export 6 results:
Author Title Type [ Year(Asc)]
Filters: First Letter Of Title is B  [Clear All Filters]
2019
Chatzakou, M., & Sarantopoulos, Y.. (2019). Bernstein and Markov-type inequalities for polynomials on Lp(μ) spaces. Dolomites Research Notes on Approximation, 12(Special_Issue), 16-28. presented at the 10/2019. doi:10.14658/pupj-drna-2019-Special_Issue-4
PDF icon AKroo_ChatzakouSarantopoulos.pdf (210.27 KB)
2017
Conti, C., Cotronei, M., & Romani, L.. (2017). Beyond B-splines: exponential pseudo-splines and subdivision schemes reproducing exponential polynomials. Dolomites Research Notes on Approximation, 10(Special_Issue), 31-42. presented at the 05/2017. doi:10.14658/pupj-drna-2017-Special_Issue-6
PDF icon ContiCotroneiRomani_DRNA2017.pdf (1.86 MB)
Porcu, E., P.Zastavnyi, V., & Bevilacqua, M.. (2017). Buhmann Covariance Functions, their Compact Supports, and their Smoothness. Dolomites Research Notes on Approximation, 10(1), 33-42. presented at the 09/2017. doi:10.14658/pupj-drna-2017-1-5
PDF icon PorcuZastavnyiBevilacqua_2017_BCF.pdf (1007.65 KB)
2015
Bloom, T., Levenberg, N., Piazzon, F., & Wielonsky, F.. (2015). Bernstein-Markov: a survey. Dolomites Research Notes on Approximation, 8(Special_Issue), 75-91. presented at the 12/2015. doi:10.14658/pupj-drna-2015-Special_Issue-8
PDF icon Bloom_etal_10YPDPTS.pdf (308.97 KB)
2014
Mascarenhas, W., & Camargo, A.. (2014). On the backward stability of the second barycentric formula for interpolation. Dolomites Research Notes on Approximation, 7(1), 1-12. presented at the 09/2014. doi:10.14658/pupj-drna-2014-1-1
PDF icon MascarenhasCamargo-2014-BSB.pdf (330.82 KB)
2012
Hormann, K., Klein, G., & De Marchi, S.. (2012). Barycentric rational interpolation at quasi-equidistant nodes. Dolomites Research Notes on Approximation, 5(1), 1-6. presented at the 09/2012. doi:10.14658/pupj-drna-2012-1-1
PDF icon HormannKleinDeMarchi-2012-BRI.pdf (185.16 KB)